Hon I am so so sorry about this and as you can see many of us feel you! We anticipated this happening since we discussed this in the long long thread about switching over and how it is not an easy thing to do. Coming from methadone to anything is going to cause that recall what I said about the receptors it hits on?
It should thank goodness for you only last a bit longer now as within a week most of the methadone should all but out of your system and the MS should be getting in good.
I have said this so so many times that I wish these Docs would talk to their pharm reps and God knows they see them in office enough times,LOl and get the real low down on methadone and how to take someone from opiate to another without putting them thru pure h**L. You can safely take both of these meds together as you have seen here folks that use MS as a B/T med on methadone so slowly weaning you off one and onto the other wouldnt have caused any great harm and sure would have been far more comfortable on you.
Like someone suggested you might give the service a call dont know how much good that would do as most Docs wont mess with the switchover rate of another one but who knows you might get lucky. A few mgs of methadone prescribed on a tapering schedule would eliminate all that you are going thru. You might when you get ahold of someone ask if that would be possible for you to do and tell them you read up on it via the internet and it suggested this was the way to switch over easily by cutting down the dose of meth and increasing the MS slowly.
Good luck to you and hope you have one of the heated snuggies and lots of wool socks! I spend hours in the bath until I have used all the hot water!
By the way Happy Birthday to you!